MathSciNet Relay Station
MathSciNet bibliographic data
MR1253203 (94m:20091) 20G05 (17B10 20C20)
Serre, Jean-Pierre Sur la semi-simplicité des produits tensoriels de représentations de groupes. (French) [On the semisimplicity of the tensor products of group representations] Invent. Math. 116 (1994), no. 1-3, 513–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement